Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Child suffers with frequent headaches, has sport induced asthma, using inhaler. Had episode of dizziness, hotness, passing out. Cause?

my daughter is 12 plays soccer has been getting headaches roughly 3-4 times a week since october has seen primary care ,pulmnary dr she has sport induced asthma and even ent diagnosed with sinus infection twice when she never had one was even on medication for 21 days twice since october..frustrated....so saturday she comes off soccer field all red in face told us she used her inhaler 4 times and was having trouble breathing dizzy and went to ground to lay on cement as she felt really hot and felt like she was going to pass out....she recoved to talking about 25 minutes later....worried sick.....
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Emergency Medicine Specialist 's  Response
HI THANKS FOR YOUR QUERY

AS PER DISCUSSION YOUR DAUGHTER SHOULD HAVE EXERCISE INDUCED ASTHMA WITH SINUSITIS(INFECTION AND/OR INFLAMMATION OF SINUSES)
CAUSE OF HEADACHE MIGHT BE SINUSITIS.
During normal breathing, the air we take in is first warmed and moistened by the nasal passages. Because people tend to breathe through their mouths when they exercise, they are inhaling colder and drier air.

In exercise-induced asthma, the muscle bands around the airways are sensitive to these changes in temperature and humidity and react by contracting, which narrows the airway. This results in symptoms of exercised-induced asthma, LIKE--

Coughing with asthma
Tightening of the chest
Wheezing
Unusual fatigue while exercising
Shortness of breath when exercising
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor